MAUDE Adverse Event Report: ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC

ETHICON INC. PRLNE 3D PATCH LG DIAMOND (5CM); MESH, SURGICAL, POLYMERIC
Catalog Number 3DPL1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Paresthesia (4421)
Date of Event 06/19/2007
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unspecified procedure on (b)(6) 2007 and mesh was implanted.The patient reported experiencing chronic pain, discomfort, pain when walking and bending, tingling and pulling sensations.No further information could be obtained due to lack of contact information.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, gi manufacturing site corrected information: d1, g4 additional information was requested, and the following was obtained: chronic pain, discomfort.Pain when walking, bending, tingling, pulling sensations.Event description : following the operation: severe pain, a stabbing pain at the site of the hernia, chronic fatigue.Difficulty walking.Unable to lie on my side.Pain when touching the hernia area.Difficulty putting on clothing.Difficulty bending over.----------------- impacted product : product code : 13422-07 lot number : 3dpl1 additional information from user report: bilateral inguinal hernia repair with placement of a 3d prosthetic patch from ethicon.Date of occurrence: (b)(6) 007.

Brand Name
PRLNE 3D PATCH LG DIAMOND (5CM)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
J-PAC
25 centre rd
p.o. box 1409
somersworth NH 03878
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22003947
Report Number2210968-2025-05224
Device Sequence Number7266611
Product Code FTL
UDI-Device Identifier10705031005143
UDI-Public(01)10705031005143(17)090731(10)13422-07
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K010722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Catalogue Number3DPL1
Device Lot Number13422-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown